Jump to content
CrazyBoards.org

A rant


Recommended Posts

Confused, pissed, (at self) suicidal with plan, but not planned, if that makes any sense. I'm not in danger, just on the verge of it.

I'm in the process of med changes- tapering Klonopin, increasing Lamictal, decreasing Wellbutrin. There are reasons for this that I don't want to go into right now. It's complicated and I'm not sure I understand it all.

Pdoc wants me to get a physical, since it's been several (7 or 8 years?) and I'm pushing 50. My case manager is setting it up for me at a free clinic. He deserves several medals and a huge raise. All my crazy is dealt with through the county mental health system, which has been much better than the provider I had when we had insurance.

I'm just frustrated, feeling like this will never end, or will just get increasingly worse. I don't have much hope anymore, and wish I could just die of some disease or something.

Circumstances have been very bad for a very long time. Years.

Crisis after crisis. It's hard to tease the circumstantial from the illness. It probably doesn't matter that much. I'm in therapy, but starting to wonder how much good that it's doing. Maybe I'd be worse without it. Things (not me) are getting better, I think, but I can't trust that it will continue.

I'm not really looking for advise or anything, just needed to bitch about how nuts I am and how it keeps fucking up my (and my family's) life.

Link to comment
Share on other sites

Oh, and I'm too stupid to be able to add a profile picture. If you want to tell me how, I need every single step from beginning to end. Everything. All of it. Don't skip a single step or act as if I know anythiing at all, because I don't. Photobuket doesn't work. Picasa doesn't work. I can't figure out how to re-size pictures on my pc.The thing that's supposed to re-size the pictures here doesn't work ether.

Everyone else can do this. I can't. because I'm a fucking idiot.

Never mind. It's hopeless and pointless.

Link to comment
Share on other sites

That's a lot of changes all at once. Do you feel ok staying at home through it? A stay at a crisis residential unit may be a good move. Not an IP stay, per se, but a somewhat controlled environment while going through a destabilizing set of changes. I'm anxious to kow the reasons for wholesale shake up. But you have a ton of trust in your pdoc, so I won't second-guess excessively.

Link to comment
Share on other sites

Cutting back on the Wellbutrin because of possible seizure risk- They think might have been an aura. I may have a seizure (I was alone at work, so I don't know what happened.) a number of years ago on Wellbutrin, but old pcoc felt that the Lamical would keep that from happening again. We increased the Wellbutrin because I was still very depressed at the time. Not that it's much better now...it's worse

I was taking too much Klonpin, so they want to go to .5 and see if I can handle it. I'm an alcoholic, so it makes sense to cut it back or taper off and maybe find something different, possibly seroquel if I can get patient assistance. (It took a year to get assistance with Welbutrin, so I don't know.

I feel safe here. My husband is being very supportive, And I have a bunch of plants to obsessively take care of. I counted them the other day- 63.

Link to comment
Share on other sites

Your doc is wisely stressing health and safety. But the changes are going to suck for awhile. Try to stay centered during all this. My biggest fear is that do don't have enough plants. They're going to be getting a lot more of your attention. Everything is going to get repotted, I imagine. You may need to rent yourself out to a local commercial greenhouse to bind up all the anxiety/agitation likely coming your way. Be well.

Link to comment
Share on other sites

You are in my thoughts too, r2. You can get through this, even as it is sucking for awhile... Hopefully the lamictal increase will do something nice for you. That's what I'm crossing my fingers for.

Sorry about the WB but so proud of you for sticking to benzos as prescribed....

Anna

Link to comment
Share on other sites

My biggest fear is that do don't have enough plants. They're going to be getting a lot more of your attention. Everything is going to get repotted, I imagine. You may need to rent yourself out to a local commercial greenhouse to bind up all the anxiety/agitation likely coming your way. Be well.

Ahhh, but spring comes early here, and there's a good chance that my husband will get transferred to the gardening section in a few days, so I will probably end up with more cuttings than what I have going here. Planted three more avocado seeds. I really need to stop this. I find it immensely funny that he will be working with plants. He never touches mine.

I'm planning a small vegetable garden. The planning is almost as good as the actual planting and taking care of it. My husband get's 10% off on most things there, which is cool.

Nightly Zyprexa provides all of benefits of alcohol without the buzz. I can't walk straight at all, have a slight slur, and have an urge for eggs, bacon and hashbrowns. Will settle with yogurt/generic grapenuts and half and apple. sigh.

Thanks for the laugh vanderk, it really helped.

Link to comment
Share on other sites

How small will the veggie garden really be? : )

Do a hanging pot or two of snap peas. Mmmm, good.

Maybe the changes will snap into place, r2. You know, they might not suck as much as you might fear. It can happen. That is my wish. But, r2, if you get dumber, you need to talk to your pdoc about the cognitive effects. They can make the cure worse than the illness. I have an impairment threshold over which I won't stay. You just gotta know there's an association first, give it a little time to wear off, and then figure out if what's left is or is not worth it. Polypharm can help mitigate some of this s/e, btw, so it's not all hopeless if it goes this way. Hopefully, though, the changes simply perk you up and brighten your light bulbs. Sooner or later, that will definitely happen.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...